# SDR AALA201602029001

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 27,687 hours, 3,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT RT LAVATORY L74, ESCAPE PATH LIGHT MISSING LENS.  INSTALLED LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-12-400-816-A.
